MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Inset; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Inset; Set, Administration, Intravascular
Model Number 1001683
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient faced an event where they mentioned high blood glucose level and managed it with correction bolus via pump and infusion set tubing was leaking at the site on (b)(6) 2025.
 
Additional Manufacturer Narrative
Initial 1 of 3 unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a corrective and preventive action (capa) 2356421 and corrective and preventive action (capa) 2566479 in accordance with the fda action plan, which incorporates (b)(4) (ic retrospective complaint review) and (b)(4) (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site: 3003442380.

Brand Name
Inset
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
tanaya bhandarkar
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50821058
Report Number3003442380-2026-77473
Device Sequence Number13301437
Product Code FPA
UDI-Device Identifier05705244016712
UDI-Public05705244016712
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1001683
Device Lot Number6006937
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale
Patient Weight150 LB